U.S. doctors online nowAsk doctors free
New York, NY
A 32-year-old female asked:

56 yr old man. has an ear infection and stomach virus, throwing up. since he took his antibiotics the doctor gave,he has diarrhea now, a new symptom..

1 doctor answer1 doctor weighed in
Dr. Patrick Kohlitz
Internal Medicine 11 years experience
Diarrhea: Mild diarrhea and stomach upset is an acceptable and actually common complication of antibiotics. Severe, profuse or bloody diarrhea can also be indicative of a new infection and indication for antibiotic cessation or change of therapy.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 25, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.